# SDR HEEA086548

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,612 hours
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Condition: Damaged
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23081043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED FOR COMMUTATOR SPOT.  INSPECTED BY ACCESSORY SHOP FOUND UNIT HAD EXCESSIVE BRUSH WEAR.
